# SDR USAA2013010300025

- Difficulty date: December 1, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 81,257 hours, 15,078 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CRACK IN LEFT PYLON FRAME AT NAC STA 285.30, WL 148.0, LBL 12.  REPAIRED LEFT PYLON FRAME AT NAC STA 285.30, WL 148.0, LBL 12 IAW B767 SRM 51-40-02-0G FIG 12.
